# SDR C2XA04TY160

- Difficulty date: August 26, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 15,597 hours, 13,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION, THE LT OMEGA SHAPE WAS FOUND TO HAVE CORROSION NEAR FRAME 20.  MX REMOVED THE CORRODED SECTION OF THE OMEGA SHAPE AND SPLICED IN A NEW SECTION IAW EC5320-01145.  THE ACFT WILL BE RELEASED FOLLOWING THE COMPLETION OF THE 4C INSPECTION.
